PDA

View Full Version : Adhd


Justwondering
February 24th, 2009, 05:46 PM
I just seen someone bump an old post and it was locked and I had some questions, So Im making this.

I used to take ritilan but I just suddenly stopped taking it in grade five. I've heard this can make you rapidly gain weight, is this true? Also I go into extreme depressions, and extreme happiness states. I never feel just normal. Should I go back on ritilan or is there anything else I can try?

IAMSAM
February 25th, 2009, 01:00 AM
No, if you stop your Ritalin, it will not lead to a 'rapid' weight gain. One of the side effects of it for some people is weight loss, as it's a stimulant. If you go off it, your metabolism changes a bit, you might gain some wieight, maybe not, but not enough for it to be 'rapid'.

If you're experiencing mood changes now, you should NOT medicate yourself with the Ritalin, you should tell your folks, who will take you back to the doctor for a reevaluaion of your symptoms. Based on that, he will decide what treatment is appropriate.

Do NOT medicate yourself.